| Model Number |
5071-35 |
| Medical Device Problem Codes |
Failure to Capture (1081); Low impedance (2285); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: dtpa2d1 crt-d implanted (b)(6)2021 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that there was low impedance and threshold above the programmed output on the left ventricular (lv) lead.A check prior to a routine generator replacement showed no capture on the lv lead.Increasing the output allowed for capture, however, it introduced phrenic nerve stimulation.The lead was capped and replaced.No patient complications have been reported as a result of this event.